# SDR 96FDEA00487

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Cracked
- Location: Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM (0384), RT WING OB MIDFLAP HAS A 2 INCH CRACK ON LOWER SURFACE T/E JUST BELOW I/B OF OB AFT FLAP TRACK ASSY.  REMOVED, FABRICATED AND INSTALLED NEW U-CHANNEL AND INSTALLED NEW TRACK ASSEMBLY MM 27-51-56.
